# SDR 2025FA0000405

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: General aviation
- Aircraft: N774LK
- Make and model: Beech 200CBEECH
- Aircraft serial: BL145
- Aircraft time: 11,490 hours, 8,157 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,244 hours, 4,549 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Part serial: P2559
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF KELP AIRCRAFT EXPERIENCED DUAL GENERATOR FAILURE AND LOST COMMUNICATION WITH ATC. AFTER PILOT RESET GENERATORS, HE WAS ABLE TO REGAIN COMMUNICATION WITH ATC AND PROCEEDED TO LAND BACK AT KELP. PILOT DID NOT DECLARE AN EMERGENCY. ATC DECLARED EMERGENCY. MAINTENANCE TEAM EVALUATED DC ELECTRICAL SYSTEM. THE #2 ENGINE STARTER GENERATOR HAD RECENTLY BEEN CHANGED OUT DUE TO OVERHAUL LIMIT AND A OVERHAULED STARTER GENERATOR WAS INSTALLED. SOLUTION WAS TO REPLACE #2 STARTER GENERATOR WITH NEWLY OVERHAULED UNIT. CHECK OF GENERATOR CONTROL UNIT PARALLELLING WAS GOOD. NO OTHER ISSUES NOTED.
